A generalization of Freiman's 3k-3 Theorem

Yahya Ould Hamidoune; Alain Plagne

Acta Arithmetica (2002)

  • Volume: 103, Issue: 2, page 147-156
  • ISSN: 0065-1036

How to cite


Yahya Ould Hamidoune, and Alain Plagne. "A generalization of Freiman's 3k-3 Theorem." Acta Arithmetica 103.2 (2002): 147-156. <http://eudml.org/doc/278278>.

author = {Yahya Ould Hamidoune, Alain Plagne},
journal = {Acta Arithmetica},
keywords = {sumsets; arithmetic progressions},
language = {eng},
number = {2},
pages = {147-156},
title = {A generalization of Freiman's 3k-3 Theorem},
url = {http://eudml.org/doc/278278},
volume = {103},
year = {2002},

AU - Yahya Ould Hamidoune
AU - Alain Plagne
TI - A generalization of Freiman's 3k-3 Theorem
JO - Acta Arithmetica
PY - 2002
VL - 103
IS - 2
SP - 147
EP - 156
LA - eng
KW - sumsets; arithmetic progressions
UR - http://eudml.org/doc/278278
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.